ITEM METADATA RECORD
Title: Vacuum condensates of dimension two in pure euclidean Yang-Mills
Authors: Dudal, David ×
Fazio, AR
Lemes, VER
Picariello, M
Sarandy, MS
Sorella, SP
Verschelde, H #
Issue Date: 2004
Publisher: ELSEVIER SCIENCE BV
Series Title: NUCLEAR PHYSICS B-PROCEEDINGS SUPPLEMENTS vol:127 pages:154-158
Conference: International Conference on Renormalization Group and Anomalies in Gravity and Cosmology location:Ouro Preto: BRAZIL date:MAR 17-23, 2003
ISSN: 0920-5632
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science